# SDR UALA2010020200420

- Difficulty date: February 2, 2010
- Submitted: February 4, 2010
- Operation: Air carrier
- Aircraft: N118UA
- Make and model: Boeing 747422
- Aircraft serial: 28811
- Aircraft time: 44,070 hours, 5,402 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Part number: 80582
- Condition: Saturated
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY WALL EMERGENCY LIGHT FWD AND SIDE WALL LT INOP.   REMOVING WATER COVERING FEEDER CABLE FIXED PROBLEM.
